# SDR 97UAL900146

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, A NR 3 ENGINE FLAME-OUT DURING FLIGHT LEVEL CHANGE AND THROTTLE RETARDED.  ENGINE RESTART AND OPERATION WAS NORMAL.  *S/D*  NOTHING WAS FOUND DURING TROUBLESHOOTING THAT COULD BE  RELATED TO THE FLAME-OUT.  THE AIRPLANE WAS FLOWN TO ANOTHER STATION FOR PRECAUTIONARY REPLACEMENT OF THE MAIN ENGINE CONTROL.  A SUBSEQUENT BENCH TEST OF THE REMOVED MAIN ENGINE CONTROL IDENTIFIED NO ABNORMALITIES.
